# SDR SWAA2015091443874

- Difficulty date: September 6, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 9911587
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BARRIER DOOR, FOUND INBD SIDE OF U CHANNEL CRACKED AROUND FASTENER HOLE.  REPAIRED U CHANNEL IAW SRM.
